PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 32 | 1 | 277-286
Tytuł artykułu

Strong and weak solutions to stochastic inclusions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Existence of strong and weak solutions to stochastic inclusions $x_{t} - x_{s} ∈ ∫^{t}_{s} F_{τ}(x_{τ})dτ + ∫^{t}_{s} G_{τ}(x_{τ})dw_{τ} + ∫^{t}_{s} ∫_{ℝ^{n}} H_{τ,z}(x_{τ})q(dτ,dz)$ and $x_{t} - x_{s} ∈ ∫^{t}_{s} F_{τ}(x_{τ})dτ + ∫^{t}_{s}G_{τ}(x_{τ})dw_{τ} + ∫^{t}_{s}∫_{|z|≤1} H_{τ,z}(x_{τ})q(dτ,dz) + ∫^{t}_{s}∫_{|z|>1} H_{τ,z}(x_{τ})p(dτ,dz)$, where p and q are certain random measures, is considered.
Rocznik
Tom
32
Numer
1
Strony
277-286
Opis fizyczny
Daty
wydano
1995
Twórcy
  • Institute of Mathematics, Higher College of Engineering, Podgórna 50, 65-246 Zielona Góra, Poland
Bibliografia
  • [1] A. V. Skorohod, Studies in the Theory of Random Processes, Dover, New York, 1982.
  • [2] M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer Acad. Publ. and Polish Sci. Publ., Warszawa-Dordrecht, 1991.
  • [3] M. Kisielewicz, Properties of solution set of stochastic inclusions, J. Appl. Math. Stochastic Anal. 6 (1993), 217-236.
  • [4] M. Kisielewicz, Existence of strong solutions to stochastic inclusions, Discuss. Math. 15 (submitted).
  • [5] P. Protter, Stochastic Integration and Differential Equations, Springer, Berlin, 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv32z1p277bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.